Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 17 found articles
 
 
  On the convexity of global solvability sets for controlled initial-boundary value problems
 
 
Title: On the convexity of global solvability sets for controlled initial-boundary value problems
Author: Chernov, A. V.
Appeared in: Differential equations
Paging: Volume 48 (2012) nr. 4 pages 586-595
Year: 2012
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands